# SDR 06FDEA0926

- Difficulty date: November 2, 2005
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 32,480 hours, 26,873 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12,500 FT RED SMOKE LIGHT ILLUMINATED ON ANNUNCIATOR PANEL (BELOW ENG GAUGES) SIMULTANEOUS ECAM SHOWED AMBER -SMOKE- DIRECTING - DISCH AGENT 2 - NO OTHER INDICATION OF SOURCE OF SMOKE.  DISCHARGED AGENT 2 PER ECAM.  REMOVED AND INSTALLED THE FWD CARGO SMOKE DETECTORS PER A310-200 26-16-11-4, INSTALLED NR 1 FIRE BOTTLE IAW A310-200 MM 26-23-11-4-01.  PERFORMED ADJ/TEST IAW A310-200 MM 26-23-00-5-01.  ALL TESTS CHECK GOOD.  OK FOR SERVICE.
